# SDR F3LA200700397

- Difficulty date: December 15, 2007
- Submitted: December 29, 2007
- Operation: Air carrier
- Aircraft: N912FR
- Make and model: Airbus A319-111
- Aircraft serial: 1803
- Aircraft time: 18,980 hours, 9,004 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C4/S1 CHECK, INSPECTION REPORTED FLOORBEAM AT FR16, STA Y254, CORRODED ON THE TOP CAP.  DETERMINED CORROSION TO BE OUT OF LIMITS IAW SRM 53-11-14.  REMOVED AND REPLACED FLOORBEAM FROM FR12 THRU FR24, STA 254, IAW SRM 52-42-11 AND 51-72-11.
